Ask an expert
Question

07 Mar 2003

AM I PREAGNANT
Hello Doc
I am a lady aged 23 on the 25th January i had an abortion. I was three weeks preagnant i bled the whole day after the abortion, and it stopped.The following week I started bleeding for almost two weeks until early February.Shortly after my periods i started taking Tryphasil for the first time after five days of taking the pills i had unsafe sex but the following day i took morning after pills.

Now I'm confused was the bleeding my February periods please help.is it normal when should i expect my February periods for February coz it's niw March

Please help
Worried
Answer 402 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

JM, you should see your periods when you start taking the inactive pills in the packet. You have to remember that the pills are in charge of your periods now and that you should only menstruate when you take the inactive (red) pills. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.